# SDR QML2ML0291

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B2
- Aircraft serial: 7042
- Aircraft time: 9,634 hours, 33,627 cycles
- Engine: Lyc LTS101*
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Damaged
- Location: Main Rotor Head
- Component: Main Rotor Head
- Component part number: 117141081
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE MAIN ROTOR HEAD ASSY INNER SLEEVES AFTER THE BLADES HAD BEEN REMOVED FOR OTHER MX. THE PRIMARY BLADE BUSHING IN THE MAIN ROTOR BLADE CAUSED DAMAGE ON THE INNER SLEEVE.
